# SDR SWAA2022052397196

- Difficulty date: April 23, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 59,626 hours, 35,442 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FRAME LOCATED BS303.9 AND BETWEEN STR16L TO STR17L AT WL212.1 AT PASSENGER CABIN 2022-211510 / [01] TOOL USED PN NORTEC 600D; SN. 60009161631; DUE DATE: 03-DEC-22;[02] TOOL USED EDDY CURRENT EQUIPMENT PN NORTEC 600D SN 60009161631 DUE DATE 03-DEC-22.;[03] TOOL USED ULTRASONIC THICKNESS GAGE PN 45MG SN130066401 DUE DATE 17-JUN-22.;[04] REPAIRED FRAME LOCATED BS303.9 AND BETWEEN STR16L TO STR17L AT WL212.1 AT PASSENGER CABIN I.A.W EA #22-153-01342-WIP1 AND EA #22-153-01342.;[05] REPAIRED FRAME LOCATED BS303.9 AND BETWEEN STR16L TO STR17L AT WL212.1 AT PASSENGER CABIN I.A.W EA #22-153-01342-WIP1 AND EA #22-153-01342.
